# SDR RRXA98257

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND C-2 CARGO DOOR, UPPER ROLLER SUPPORT FLANGE CRACKED.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC-8 SRM 52-4-1, FIGURE 3.  TREATED AERA IAW DC-8 SRM 51-1-8.
